• BASIC DRUG
    DISCUSSION
    Welcome to Bluelight!
    Posting Rules Bluelight Rules
    Benzo Chart Opioids Chart
    Drug Terms Need Help??
    Drugs 101 Brain & Addiction
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Benzos Clonazepam taper

Karstarassi

Greenlighter
Joined
Feb 9, 2018
Messages
24
Location
Finland
I made my own taper program. From 1mg to 0mg. First, down to 0,5mg and wait for 2 weeks, then down to 0,25mg and wait for 2 weeks, then down to 0,125mg and wait 2weeks and its over. Does that sound good?
 

OpiateKiller

Bluelighter
Joined
Feb 14, 2019
Messages
294
Yes it sounds fairly reasonable, may I ask 2 questions?

- how long have you been on Kpins?
- have you previously been addicted to benzos before this usage?

one thing to keep in mind is the 30-40 hour half life, so this will help coming off of verses a short acting benzo like Xanax. It’s much easier to taper diazepam or clonazepam than short acting benzos. Best of luck you can do this
 

evo4ever

Bluelighter
Joined
Jun 14, 2016
Messages
546
Location
United Kingdom
I can taper off Clonaz in 4 weeks, its quite rapid but ull get next to no WD...

Week 1: 2 separate doses of 2mg.

Week 2: 2 separate doses of 1mg.

Week 3: 2 separate doses of 0.5mg.

Week 5: 2 separate doses of 0.25mg. (if this dose is necessary)

Week 6: 0mg.

Remember.. Clonazepam has one key advantage... its long half life!
 

Somaniferum

Bluelighter
Joined
Nov 10, 2016
Messages
178
Location
Insufficient data for meaningful answer.
If you were on benzodiazepines daily more than one year than I think this could be little to fast. There is no "one type fits all" taper, especially for benzodiazepines. Some can go down faster than the others. There is general rule, although there are many "general rules" but this one seems right to me, that tapering benzodiazepines after long usage should be 10% every 2 weeks. That kind of taper takes very long time, but it is associated with fewest symptoms.

I have personally tried to taper diazepam 3 times and failed as for me , after I go lower than 10mg, symptoms become progressively intolerable. Once I almost had a seizure, as I was going down really slow. I was feeling electricity going from bottom of my spine up in the brain where i would have a sensation of supersonic sound implosion. Like a plane broke sound wall inside my head. I was sure I will have a seizure if I dont do something so I took midazolam sublingually and that helped immensely. I was symptom free in 10 minutes time.

I do not want to scare you, because you, most likely, will not have similar symptoms. I was using benzodiazepines every day for almost 15 years at that point. On my highest I was using 40mg diazepam throughout the day and then 30mg midazolam for sleep. If you were using 1-2mg clonazepam, for less than a year than it shouldn't be that hard , but stopping benzodiazepines once you become dependent is always a challenge.

What I would do, if I were you, I would try the taper that you described. If symptoms become hard to deal with I would reevaluate and slow down my taper. I would base my taper on symptomatology not timeline. You can use this general template but do not be discouraged if your symptoms become to intense. In that case slow down.

Some advice based on my (vast) experience:

- create a taper plan that you feel comfortable with (you have done that)
- don't be reluctant to stop the taper and take some time to stabilize if withdrawal hits you harder than you are willing to deal with
- if withdrawal symptoms become to hard reevaluate your plan and slow down the taper
- if you go down in dose while you are still experiencing withdrawal from previous reduction you will have a hard time to stabilize
- if you do not stabilize every time before you make reduction you will almost certainly have a yo-yo effect and go to the previous dose
- it is better to hold on for a month than go down every week just to go back up
- stability is key when tapering, with benzodiazepines this is more important than any other drug
- every person is unique with his/hers biological makeup, duration of use, and dosages taken.

You can do this, but don't rush it because you will regret it. Be confident and listen to your body.

If this taper becomes to hard for you than do something like:
-1 mg
-0,75 mg
-0,625 mg
-0,500 mg
-0,375 mg
-0,250 mg
-0,125 mg
-0,125mg every other day
-go down every 2-3 weeks

I hope that you will not have big problems and that your taper schedule will work out fine for you. My post was more "if things go wrong here is what you could do".

I wish you non symptomatic taper! :)


Edit due to spelling correction.
 
Last edited:
Top